brain-icon
Bells Palsy pain behind ear after 3 week
I have bells palsy Now I am in 3rd week. My steroid and antiviral course is finished in two weeks. I have started feeling pain behind ear once again. My face moments are recovering. Is this normal to have pain behind ear ? Do I need to restart medication? FYI, I am abroad.
38 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Face physiotherapy has to be taken. No need of medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.